TU Darmstadt / ULB / TUbiblio

Mathematische Planungsmodelle verbessern Effizienz der Logistikkette

Glock, C. H. (2014):
Mathematische Planungsmodelle verbessern Effizienz der Logistikkette.
In: BIP - Best in Procurement, 5 (1), pp. 48-49. [Article]

Item Type: Article
Erschienen: 2014
Creators: Glock, C. H.
Title: Mathematische Planungsmodelle verbessern Effizienz der Logistikkette
Language: German
Journal or Publication Title: BIP - Best in Procurement
Journal volume: 5
Number: 1
Divisions: 01 Department of Law and Economics > Betriebswirtschaftliche Fachgebiete > Fachgebiet Industrielles Management
01 Department of Law and Economics > Betriebswirtschaftliche Fachgebiete
01 Department of Law and Economics
Date Deposited: 24 Jan 2014 13:45
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details